PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 2 | 349-356
Tytuł artykułu

On topologies generated by some operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper concerns topologies introduced in a topological space (X, τ) by operators which are much weaker than the lower density operators. Some properties of the family of sets having the Baire property and the family of meager sets with respect to such topologies are investigated.
Twórcy
  • University of Łódz
autor
Bibliografia
  • [1] Ciesielski K., Larson L., Ostaszewski K., I-Density Continuous Functions, Memoirs of Amer. Math. Soc., 1994, 107, #515
  • [2] Filipczak M., Filipczak T., On f-density topology, Topology Appl., 2008, 155(17–18), 1980–1989 http://dx.doi.org/10.1016/j.topol.2007.04.024
  • [3] Filipczak M., Hejduk J., On topologies associated with the Lebesgue measure, Tatra Mt. Math. Publ., 2004, 28(2), 187–189
  • [4] Hejduk J., Density Topologies with Respect to Invariant ρ-Ideals, University Press, Łódz, 1997
  • [5] Hejduk J., On the density topologies generated by functions, Tatra Mt. Math. Publ., 2008, 40, 133–141
  • [6] Hejduk J., Horbaczewska G., On I-density topologies with respect to a fixed sequence, In: Real Analysis Conference, Rowy, 2003, Wyzsza Szkoła Informatyki, Łódź, 2004, 78–85
  • [7] Hejduk J., Wiertelak R., On the density topologies with respect to the sequences of intervals tending to zero, preprint available at http://www.math.uni.lodz.pl/preprints,all.html
  • [8] Lukeš J., Malý J., Zajíček L., Fine Topology Methods in Real Analysis and Potential Theory, Lecture Notes in Math., 1189, Springer, Berlin, 1986
  • [9] Oxtoby J.C., Measure and Category, 2nd ed., Grad. Texts in Math., 2, Springer, New York-Berlin, 1980 http://dx.doi.org/10.1007/978-1-4684-9339-9
  • [10] Poreda W., Wilczynski W., Topology similar to the density topology, Bull. Soc. Sci. Lett. Łódz Sér. Rech. Déform., 2001, 34, 55–60
  • [11] Terepeta M., Wagner-Bojakowska E., ψ-density topology, Rend. Circ. Mat. Palermo, 1999, 48(3), 451–476 http://dx.doi.org/10.1007/BF02844336
  • [12] Wiertelak R., A generalization of the density topology with respect to category, Real Anal. Exchange, 2006/07, 32(1), 273–286
  • [13] Wilczyński W., A generalization of density topology, Real Anal. Exchange, 1982/83, 8(1), 16–20
  • [14] Wilczyński W., Density topologies, In: Handbook of Measure Theory, North-Holland, Amsterdam, 2002, 675–702 http://dx.doi.org/10.1016/B978-044450263-6/50016-6
  • [15] Wilczyński W., Aversa V., Simple density topology, Rend. Circ. Mat. Palermo, 2004, 53(3), 344–352 http://dx.doi.org/10.1007/BF02875727
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0077-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.